| Model Number |
RBYLP0204 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a renal bleed using ruby coil lps, a lp system detachment handle (handle) and a non-penumbra microcatheter.During the procedure, the physician successfully placed several ruby coil lps in the target location using the handle.The physician then advanced another ruby coil lp in the target vessel and attempted to detach it using the handle; however, the ruby coil lp failed to detach.Therefore, the ruby coil lp was removed.The procedure was completed using another ruby coil lp, the same handle and the same microcatheter.There was no report of an adverse effect to the patient.